# SDR SWA002772

- Difficulty date: December 29, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 16,312 hours, 14,347 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Part number: 0790123
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER MISSING.  REPLACED TRACK COVER PER MM.
